# SDR EVCA2014082500069

- Difficulty date: August 25, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N424AE
- Make and model: Bell 206L-4
- Aircraft serial: 52424
- Aircraft time: 2,472 hours, 5,169 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Attach Fitting
- Part number: 206032409001
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION FOUND TAIL BOOM ATTACHMENT FITTING PN 206-032-409-001 CRACKED.
